Fertility / Infertility / IVF Community
2 miscarriages
About This Community:

This patient support community is for discussions relating to genetic testing, in-vitro fertilization (IVF), ovulation, pregnancy reduction post-IVF, relationship issues, and sperm count and quality.

If you are trying to conceive for less than one year, please visit our Pregnancy: Trying to Conceive (TTC) Community

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

2 miscarriages

I am 27 with Graves diease, B- blood and have 2 healthy boys, 7 and 1 yr.  Since my 1 yrs old, I have been trying to get pregnant.  I got pregnant in January and 13 weeks later miscarried at home.  I didnt get the rhogram shot.  In July I got l pregnant again, and 12 weeks later, miscarried again.  I didn't get the rhogram shot again.  This totally slipped my mind.  My mother brought it to my attention today and now I am totally freaked out.  I guess my questions are:  Can I still get the shot 9 weeks after the miscarriage? I still have breast milk?  is that making me miscarriage? Is it in my best interest to get the shot?  If I get pregnant again, is it true I will miscarry or have a still birth full term?  9-1-08 I had the worst period ever.  I was an emotional wreck.  I sleept 16+ hours a day.  One minute I would be laughing, next crying, and next a raging *****.  I was very distant and rude, mean , "loveless" to my husband.  Next anxiety kicked in real bad.  Whats going on?  Any advise will really help.  ......oh ya one more question,  this might sound stupid.....I read that rh- women and only birth male babies?  is this true?

Related Discussions
162784_tn?1227299650
Hi NeeNee,

I'm so sorry about all of your problems.  Unfortunately, I don't know ANYTHING about Grave disease but I only wanted to wish you luck and hope that someone else will chime in who knows about this.  I can only assume that maybe your medications can cause some sort of hormonal imbalance?? I'm only guessing. But a hormonal imbalance can cause mood swings like that.  Maybe you can try googling the side effects of the medicine you're taking.  And I'm sure that after having a miscarriage your body will have to readjust and your next AF would be a little whacky.  If you don't get a response from anyone else from this forum, try asking over on the experts forum and maybe a doctor can answer your questions about when to take the medication or shot you are asking about.

Good luck!

Trish
Blank
Pregnancy or Fertility questions?
100,000+ doctor answers
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fertility / Infertility / IVF Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Trying to Conceive Answerers
1756475_tn?1330542313
Blank
RippedonScotch
961574_tn?1402509153
Blank
mhv
Lancaster, OH
Avatar_f_tn
Blank
mwinder
Avatar_f_tn
Blank
Bsmom09
134578_tn?1404951303
Blank
AnnieBrooke
OR
5837857_tn?1405958526
Blank
ariellesmithe
Washington, DC